Skip to main content
Article
On a notion of maps between orbifolds I. Function spaces
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS
  • WM Chen, University of Massachusetts - Amherst
Publication Date
2006
Abstract
This is the first of a series of papers which is devoted to a comprehensive theory of maps between orbifolds. In this paper, we define the maps in the more general context of orbispaces, and establish several basic results concerning the topological structure of the space of such maps. In particular, we show that the space of such maps of Cr class between smooth orbifolds has a natural Banach orbifold structure if the domain of the map is compact, generalizing the corresponding result in the manifold case. Motivations and applications of the theory come from string theory and the theory of pseudoholomorphic curves in symplectic orbifolds.
Comments

This is the pre-published version harvested from ArXiv. The published version is located at http://www.worldscinet.com/ccm/08/0805/S0219199706002246.html

Pages
569-620
Citation Information
WM Chen. "On a notion of maps between orbifolds I. Function spaces" COMMUNICATIONS IN CONTEMPORARY MATHEMATICS Vol. 8 Iss. 5 (2006)
Available at: http://works.bepress.com/weiminchen_chen/4/